# SDR 06FDEA2043

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 18,338 hours, 9,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 22 RT DENTED AT STRINGER 15R.
